yes,especially when first starting lortab i used to have very vivid dreams,even taking a small nap,and the dreams were not good ones,almost scary.you should be fine in a few days as you were only taking 15mg's a day for 1 month,we cant under estimate the power of opiates.keep us posted on how you are doing each day.
yes i do, every morning i get up i deal with that. its the worst feeling ever!!!! i would say your anxiety should calm down in about two weeks....good luck, and the dreams are horrible i know, but if u have a Bible, put it under ur pillow tonight and pray not to dream. it always works for me..
Um, well...15 pills a day is a LOT....so that is why you are withdrawing...usually, its about 1 full week of consistent use to feel some sort of withdrawl when discontinued. Even if it is minor..but that is all it takes...
All your symptoms are withdrawal. To be honest, you are having minor symptoms...so be glad. I know its easy for me to say as I am not going through that right now, but for most, its 10x's worst...you can get through this though. Take warm baths and exercise, that will help with the anxiety. Also, look up the thomas recipe and amino acid protocol. There are a list of vitamins that can help restore what was damaged while using.
Oh yeah, anxiety for me is always the worst. I can give you a couple of suggestions. If you have a doctor you can call, there's a couple of non-narcotic, non-addictive medications you can ask for. One is Atarax (generic name hydroxyzine). It's an antihistamine that helps with anxiety. Clonidine will help as well. Both are available as generics and is dirt cheap. It does get better as time goes by. I know it doesn't help to just hear that. You can also try Valerian root from a GNC store. It's a herbal remedy and has mixed results...but it may help you. Your brain is just adjusting, and even at 15mg a day, it will take a little time. I'd say the worst of the anxiety will go away in a week or so. It also helps to keep busy...try and take your mind off of things. If you're like me though..I just sit and think of how bad it is..and it just builds from there. Also, avoid any stimulants like caffeine. Drink lots of water..try and flush things out as much as possible. God bless...I hope this passes quickly for you.
Lisa dear, where did that second brain go? :) She said 15mg a day..not 15 pills. I know, after seeing what the normal dosage is around here, my mind thinks 15 pills, too. It's rare to see someone looking for help with a 15mg a day habit. I usually took twice that for breakfast.
Thanks everyone!!! This is a great site.
I was on 15mg a day, not 15 pills.
One thing I also wanted to mention, did anyone go through a period of where they felt cold? Man I am taking like 4 to 6 showers a day, I don't want to take this conversation in another direction, but my wife got in after me, and was like, man we don't cook lobsters at this temp. I feel like I want to hide in like 50 blankets and put 4 bathrobes on;)
Also, I find myself yawning and taking deep breaths more often.
I mean, my god, what in the heck did I take....was it worth the trade off....I think pure pain is better. Opiates SUCK! I hate them. I really do hate them, and what they have done to me, but to all of us, and the ones that don't find this forum.
Caffeine...do I have to avoid it.....I need an outlet of something man;)
Pepsi is a vice for me. I drink wayyy to much of it. I don't drink alcohol, haven't in years. But I do love my soda!!!
I do think my mind is my worst enemy, What was THE one thing that you did to get your mind off of it?
Liscamdave, she said 15 mgs a day not 15 pills. 15 mgs is maybe 3 pills a day, of the weak 5 mg ones!!! I can't understand either, but I guess that is why these devil things are so horrible. Also every day for a month is a significant amount of time to get hooked, but I assume the withdrawal won't be too bad, or last that much longer. Hang in there Botcho!
Sorry, I was writing my post as the others were posting. I realized I sounded like a broken record after Ga Guy told you the same thing!
I have a very demanding job that keeps my mind busy. That's what worked for me. For you, it can be anything you want. Find a hobby. Work around the house. I agree, it's hard for me to put down my Mountain Dew...but, I'm not talking about forever...just until the anxiety calms down. The clonidine I mentioned will also help with the chills/hot flashes you mentioned. Can you call a doctor and ask for it? I promise, it will reduce some withdrawal symptoms by 50 percent or more.
Again, thank you very much indeed everyone. I know that the dose that I was taking was no where near the amount of some, and there are probably some out there taking less than me that suffer. The great thing is that we all are here supporting each other. I can not imagine a full blow withdrawal. My heart, and support go out to you. The internet is a blessing in that regard. I can not imagine what people did years ago.
BTW, I take a blood pressure medicine called Propranolol. The doc told me it was ok to up my dosage on that.
I also take Lyrica and diclofenac sodium. These and the pain meds are for a bad back. I was told that I need a three level fusion. Nice huh!